Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Vibrating Feet

AnonymousUserAAnonymousUser Posts: 51,489
edited 06/11/2012 - 8:19 AM in Back Surgery and Neck Surgery
Has anybody had the feeling like a cell phone is on vibrate and then placed on the bottom of your feet/ foot?
advertisement
13

Comments

  • Mine feel like they are loosing feeling- going to sleep alot. But not actually vibrating.

    I have had the sensation of cold water (shower like) going down my butt and back of my legs.

    Julie
  • thanks...if you hear anybody mention the vibrating let me know. good luck on your surgery
  • I have felt like the muscles in my back are vibrating after I had my lumbar fusion....funny huh? I've woken up to that feeling a couple times. Almost felt like I was lying on a cell-phone.


    Christina :)
  • Yep, I understand exactly. I would take the battery out but can not seem to find it.
  • I have been bothered by this sensation for a month. I came to the web to see if I was goingout of my mind or if other have this too! Did you ever find the problem? I think I am goingto have to go have it checked out. It is a very bizzare feeling.

  • I've never had it in my feet, but do get that feeling in my thighs. Sometimes just for a few seconds, sometimes longer. I think it is a nerve issue.
  • The extreme buzzing I felt in my feet and legs was probably the most constant issue I had prior to my diskectomy/lamectomy and 2 level fusion 4 1/2 weeks ago. My NS and neurologist said it was peripheral neuropathy (after having NCS and EEG) I was basically told it was permanent and that the surgery would not help. But when I woke up from surgery it was gone. I am so pleased. It used to drive me crazy. I hope you get some relief with yours, I know how maddening it can be. I was prescribed Lyrica for this problem, but I opted not to take it due to side effects. I continued to work up till one week before surgery and couldn't afford to be drowsy or to gain any more weight. Hang in there, I hope there is something that can be done for you.
  • My thighs get the buzzing sensation, but in my feet it feels more like a fizzing sensation. When they aren't fizzing it feels like cold water is being dripped on them. It used to drive me crazy but now I'm kinda used to it I don't really notice it any more.
  • This exact same thing just started happening to me a couple of days ago. It feels like I have my foot on top of a cell phone that is vibrating but my shoe is on so it's very slight. It goes for maybe a second or a second and a half, then stops abruptly. Sometimes I go for hours with nothing, then sometimes it happens for minutes at a time. I have never had back surgery but do have a muscle problem in my upper back and some recent over-exertion has my upper back feeling "injured" like and achy. If you or anyone knows what this is or what caused it (or how I can get rid of it) I would love to know.

    Thanks
  • I have at times a buzzing feeling in my thighs depending on how I am sitting. When I move it goes away. My OS thinks that it is nerve related due to all the surgey that I have had. Sometimes I will take Soma and it seems to help.


    mark
advertisement
Sign In or Register to comment.